Please use this identifier to cite or link to this item:
Title: Monte Carlo methods for backward equations in nonlinear filtering
Authors: Milstein, GN
Tretyakov, MV
Tretyakov, MV
First Published: 2009
Citation: ADVANCES IN APPLIED PROBABILITY, 2009, 41 (1), pp. 63-100
DOI Link: 10.1239/aap/1240319577
ISSN: 0001-8678
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.